Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Journal of the Korean Mathematical Society
Journal Basic Information
Journal DOI :
The Korean Mathematical Society
Editor in Chief :
Volume & Issues
Volume 38, Issue 6 - Nov 2001
Volume 38, Issue 5 - Sep 2001
Volume 38, Issue 4 - Jul 2001
Volume 38, Issue 3 - May 2001
Volume 38, Issue 2 - Mar 2001
Volume 38, Issue 1 - Jan 2001
Selecting the target year
REIDEMEISTER ZETA FUNCTION FOR GROUP EXTENSIONS
Wong, Peter ;
Journal of the Korean Mathematical Society, volume 38, issue 6, 2001, Pages 1107~1116
In this paper, we study the rationality of the Reidemeister zeta function of an endomorphism of a group extension. As an application, we give sufficient conditions for the rationality of the Reidemeister and the Nielsen zeta functions of selfmaps on an exponential solvmanifold or an infra-nilmanifold or the coset space of a compact connected Lie group by a finite subgroup.
ON THE TRANSFINITE POWERS OF THE JACOBSON RADICAL OF A DICC RING
Albu, Toma ; Teply, Mark L. ;
Journal of the Korean Mathematical Society, volume 38, issue 6, 2001, Pages 1117~1123
A ring is a DICC ring if every chain of right ideals in-dexed by the integers stabilizes to the left or to the right or to both sides. A counterexample is given to an assertion of karamzadeh and Motamedi that a transfinite power of the Jacobson radical of a right DICC ring is zero. we determine the behavior of the transfinite powers of the Jacobson radical relative to a torsion theory and consequently can obtain their correct behavior in the classical setting.
ON GRAMS DETERMINANT IN 2-INNER PRODUCT SPACES
Cho, Y.J. ; Matic, M. ; Pecaric, J. ;
Journal of the Korean Mathematical Society, volume 38, issue 6, 2001, Pages 1125~1156
An analogue of Grams inequality for 2-inner product spaces is given. Further, a number of inequalities involving Grams determinant are stated and proved in terms of 2-inner products.
A NOTE ON APPROXIMATE SIMILARITY
Hadwin, Don ;
Journal of the Korean Mathematical Society, volume 38, issue 6, 2001, Pages 1157~1166
This paper answers some old questions about approximate similarity and raises new ones. We provide positive evidence and a technique for finding negative evidence on the question of whether approximate similarity is the equivalence relation generated by approximate equivalence and similarity.
COXETER GROUPS AND BRANCHED COVERINGS OF LENS SPACES
Mednykh, Alexander ; Vesnin, Andrei ;
Journal of the Korean Mathematical Society, volume 38, issue 6, 2001, Pages 1167~1177
The groups generated by reflections in faces of Coxeter polyhedra in three-dimensional Thurstons spaces are considered. We develop a method for finding of finite index subgroups of Coxeter groups which uniformize three-dimensional manifolds obtained as two-fold branched coverings of manifolds of Heegaard genus one, that are lens spaces L(p, q) and the space S
ON A FUNCTIONAL EQUATION FOR QUADRATIC INVARIANT CURVES
Zhang, Weinian ;
Journal of the Korean Mathematical Society, volume 38, issue 6, 2001, Pages 1179~1190
Quadratic invariant curve is one of the simplest nonlinear invariant curves and was considered by C. T. Ng and the author in order to study the one-dimensional nonlinear dynamics displayed by a second order delay differential equation with piecewise constant argument. In this paper a functional equation derived from the problem of invariant curves is discussed. Using a different method from what C. T. Ng and the author once used, we define solutions piecewisely and give results in the remaining difficult case left in C. T. Ng and the authors work. A problem of analytic extension given in their work is also answered negatively.
HADAMARD-TYPE FRACTIONAL CALCULUS
Anatoly A.Kilbas ;
Journal of the Korean Mathematical Society, volume 38, issue 6, 2001, Pages 1191~1204
The paper is devoted to the study of fractional integration and differentiation on a finite interval [a, b] of the real axis in the frame of Hadamard setting. The constructions under consideration generalize the modified integration
and the modified differentiation
, being taken n times. Conditions are given for such a Hadamard-type fractional integration operator to be bounded in the space
(a, b) of Lebesgue measurable functions f on
such that for c
, in particular in the space
. The existence almost every where is established for the coorresponding Hadamard-type fractional derivative for a function g(x) such that
derivatives up to order n-1 on [a, b] and
g(x)] is absolutely continuous on [a, b]. Semigroup and reciprocal properties for the above operators are proved.
WELL-POSEDNESS FOR THE BENJAMIN EQUATIONS
Kozono, Hideo ; Ogawa, Takayoshi ; Tanisaka, Hirooki ;
Journal of the Korean Mathematical Society, volume 38, issue 6, 2001, Pages 1205~1234
We consider the time local well-posedness of the Benjamin equation. Like the result due to Keing-Ponce-Vega , , we show that the initial value problem is time locally well posed in the Sobolev space H
(R) for s>-3/4.
HADAMARD AND DRAGOMIR-AGARWAL INEQUALITIES, HIGHER-ORDER CONVEXITY AND THE EULER FORMULA
Dedic, Lj. ; Pearce, C.E.M. ; Pecaric, J. ;
Journal of the Korean Mathematical Society, volume 38, issue 6, 2001, Pages 1235~1243
We obtain bounds relating to Eulers formula for the case of a function with higher-order convexity properties. These are used to derive estimates of the error involved in the use of the trapezoidal formula for integrating such a function.
DEMI-CLOSED PRINCIPLE AND WEAK CONVERGENCE PROBLEMS FOR ASYMPTOTICALLY NONEXPANSIVE MAPPINGS
Chang, Shih-Sen ; Cho, Yeol-Je ; Haiyun Zhou ;
Journal of the Korean Mathematical Society, volume 38, issue 6, 2001, Pages 1245~1260
A demi-closed theorem and some new weak convergence theorems of iterative sequences for asymptotically nonexpansive and nonexpansive mappings in Banach spaces are obtained. The results presented in this paper improve and extend the corresponding results of ,-,,,,, and .
INTEGRAL GRUSS INEQUALITY FOR MAPPINGS WITH VALUES IN HILBERT SPACES AND APPLICATIONS
Dragomir, S.S. ;
Journal of the Korean Mathematical Society, volume 38, issue 6, 2001, Pages 1261~1273
In this paper we prove a version of Gruss integral inequality for mappings with values in Hilbert spaces. Some applications for convex functions defined on Hibert space are also given.
WEAK CONVERGENCE TO COMMON FIXED POINTS OF COUNTABLE NONEXPANSIVE MAPPINGS AND ITS APPLICATIONS
Kimura, Yasunori ; Takahashi, Wataru ;
Journal of the Korean Mathematical Society, volume 38, issue 6, 2001, Pages 1275~1284
In this paper, we introduce an iteration generated by countable nonexpansive mappings and prove a weak convergence theorem which is connected with the feasibility problem. This result is used to solve the problem of finding a solution of the countable convex inequality system and the problem of finding a common fixed point for a commuting countable family of nonexpansive mappings.